Tram WD is really crappy .I know I have gone threw it many times. I have been clean now for 597 days so it is possible .I have wd off of many drugs and tram has always been the worse for me .The depression and not being able to sleep is the worst for me.I get recovery care it so important to get and stay clean .Take it day by day you can do it !!!!
I've been on Ultram since 2003 and dependent since 2004. I'm 21 now...so I was what? 15 years old when I started taking the stuff. I remember the first time I felt withdrawal. I didn't even know what it was. I had been taking Ultram everyday and decided I should slow down before I get addicted. Throughout that day I just felt weird. I tried to lie down, but my legs kept moving. Then suddenly I just took the pills. The weird feelings went away and I knew then that life may never be the same again. So I'm taking it every single that that I can. Sometimes I'll have to go a day or two without and it is pure hell. I went this past Sunday without any and slept for about 2 hours that night. Went to the doctor on Monday and ran to the pharmacy right after. I fear I may never get off this stuff. The withdrawal is just too harsh. The worst pain I have ever felt.
Im pretty sure I have done the same thing as far as WD goes. I took 5 yesterday today I will try 4........I was whacked out of my mine yesterday. I had like a million thoughts going through my mind and I was so fuc*&^g on edge I would have lost my temper like right there on the spot...........Its crazy
You are absolutely hilarious. I have a soft spot for people with quick wit and dry humor as that is always my goal for the day. Trust me when I tell you that your sense of humor alone will help you in this battle. I'm a recovering heroin addict and my sick humor has carried me most of my life. You're right about always being an addict but once we're clean, we are way smarter than the competition and more dangerous that a Marine sniper. Keep on keepin on and when the bullcrapp is over and your head clears - the colors of the world change right before your eyes. The first few months can be tough cuz your brain has to learn to do what it hasn't been doing for years... producing and functioning and a cellular level. So plan for the worst, hope for the best and all that. Hang in there and you'll definitely get this!
Hey there "ozzy"...i've been compared to him also but not due to my looks.due to my addiction which caused me to stumble around and bump into **** like he did on the show!!! you have an awesome sense of humor!!!! hang in there and read post and the health pages they do help.i'm coke free for 13 days and tapering off pills.w/ds suck no matter what it is.try the heroin diaries by sixx am; kinda good music.anyways....stay strong;keep in touch-anne
I'm glad to see all of your postings! It always helps o not feel so alone. I have been trying for 5 or 6 years to stop this ****. I did manage to cut down from 400 mg/day to 100, but that took me like a year to do! The withdrawals are HORRENDOUS! The body aches, tossing and turning at night, diarrhea, dizziness, etc., are all so debilitating! Now I'm at 200 mg/day and want to go to zero ASAP. I'm determined! Because I am a 41-year old woman who still wants to have a baby.
I just found out something shocking about long-term opioid use. All of my incredibly low hormone levels (testosterone, DHEA, etc.), are likely due to a condition called hypogonadism, which is a fairly common complication from long-term opioid use. It has caused me to be infertile and to miscarry two pregnancies I did have in the last year. I Googled "opioids" and "hypogonadism" and got tons of matches, including several very well-written articles by physicians. (But still when I tried to tell my own fertility specialist about it today, he didn't think there was anything to it!) Sorry, dude, but there is something to it! It's actually a fairly common, yet under-diagnosed syndrome.
I am praying that once I am off this garbage my hormones will go back to normal levels, but until then, I AM infertile. And I have Ultram to thank for that. I was one of the first people to take it back when it was brand new and available as a free sample. Dr said to try them, they were great for pain and not habit-forming. BS! (As you all and tons of other people that I have posted on the internet know, it absolutely is HIGHLY addictive!) But the drug companies love that, because then they have "customers for life". I figure in 12 years, including the times I had to pay full-price for the brand name Ultram when I didn't have insurance, I have spent over $15,000 on this ridiculous drug! It doesn't even help my pain that much any more. I take it only because I am addicted. Plain and simple.
I hope someone sues the drug company, because you KNOW they knew about this and kept it quiet so they could get their FDA approval! Folks, I'm sure most of you know this already, but the drug companies are in bed with the FDA. We can no longer rely on them to protect us! (I could go on and on with examples of this, but I'd by typing all night) Thanks again to everyone who posted and shared their story. No one I know can understand what I'm going through. I guess I should find a local support group or something. The drug company should be required to pay for our detox treatment and compensate us for our pain and suffering from these terrible withdrawal symptoms.
Any way, sorry. I get all riled up when I start talking about this. I'm about to start my taper from 200mg/day down to zero hopefully soon. Anyone have an idea of what a reasonable amount of time that might take? (Although I know everyone's body responds differently.) I'm tentatively planning to do it in about a month, but am not sure if that is realistic. Any way, best of luck to all of you! Will be thinking positive for all of us that we will get through this and be free of this sh*t! Thanks again for sharing your stories! It really does help alot to know I'm not alone!